Show simple item record

dc.contributor.authorChu, Jifeng ( )
dc.contributor.authorZhou, Zhongcheng ( )
dc.date.accessioned2021-06-01T13:26:00Z
dc.date.available2021-06-01T13:26:00Z
dc.date.issued2005-07-27
dc.identifier.citationChu, J., & Zhou, Z. (2005). Positive solutions and eigenvalues of nonlocal boundary-value problems. Electronic Journal of Differential Equations, 2005(86), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13687
dc.description.abstractWe study the ordinary differential equation x'' + λα(t)ƒ(x) = 0 with the boundary conditions x(0) = 0 and x'(1) = ∫1η x'(s)dg(s). We characterize values of λ for which boundary-value problem has a positive solution. Also we find appropriate intervals for λ so that there are two positive solutions.
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectNonlocal boundary-value problemsen_US
dc.subjectPositive solutionsen_US
dc.subjectEigenvaluesen_US
dc.subjectFixed point theorem in conesen_US
dc.titlePositive solutions and eigenvalues of nonlocal boundary-value problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record